# SDR R61A202002220229

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON AFT WET AREA R/H SHEAR PANEL BETWEEN FR87 AND FR88 IN 3 LOCATIONS AS MARKED. REMOVED CORROSION ON AFT WET AREA R/H
SHEAR PANEL BETWEEN FR87 AND FR88 REF SRM 51-12-01. MAX MATERIAL LOSS OF .030" AND FOUND TO BE OUT LIMITS PER REF SRM 53-23-10. REMOVED AND REPLACED
THE PART REF SRM 51-40-08. TREATED, PRIMED AND TOP COATED REF SRM 51-23-04, 51-23-05 AND 51-23-06. A/C REMAINS IN CHECK.
